# SDR 99ZZZX1184

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCB4M
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 840139
- Condition: Scrap
- Location: Propeller Assy
- Part time: 2,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB S/N'S EAA1130 AND EAA1149 WERE RETURNED FOR OVERHAUL.  AFTER REMOVAL OF THE HUB PILOT TUBES, INSPECTION REVEALED UNREPAIRABLE CORROSION ON THE INSIDE DIAMETER OF THE PILOT TUBE BORES.  THE HUBS WERE RETIRED FROM SERVICE AND SENT TO HARTZELL ENGINEERING FOR EVALUATION.
